# SDR USAA040902

- Difficulty date: October 29, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Mlg Aft Spar
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - L/G SUPPORT FITTING, .2500 INCH CRACK, LT MLG SUPPORT FITTING AT REAR SPAR.  REMOVED AND REPLACED WITH NEW FITTING IAW EO 5702V054.
